# SDR IXXA9800084

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plank
- Condition: Cracked
- Location: Nr 2 Pylon
- Part time: 79,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, A CRACK WAS DETECTED ON NUMBER TWO PYLON OUTBOARD INTERMEDIATE PLANK PANEL AT STATION YN 190.  REPAIR ACCOMPLISHED STOP DRILL CRACK, FABRICATION AND INSTALLATION AN INTERNAL AND EXTERNAL REPAIR DOUBLERS IN ACCORDANCE WITH FAA DER APPROVED DRAWING 98-05-33-004, DOUGLAS FAX ACTION NUMBER 370114 AND ENGINEERING ORDER 54-DC80862.
